On Γ-convergence for problems of jumping type
MetadataShow full metadata
The convergence of critical values for a sequence of functionals (ƒh) Γ-converging to a functional ƒ∞ is studied. These functionals are related to a classical "jumping problem", in which the position of two real parameters α, β plays a fundamental role. We prove the existence of at least three critical values for ƒh, when α and β satisfy the usual assumption with respect to ƒ∞, but not with respect to ƒh.
CitationGroli, A. (2003). On Γ-convergence for problems of jumping type. Electronic Journal of Differential Equations, 2003(60), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.